# SDR EISA97084

- Difficulty date: April 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N977ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47329
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 08163000609
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR TRACK LIGHTING STRIP LOOSE.  RESECURED TRACK LIGHTING COVER.  (M)
